A Caltech Library Service

Dynamics of black holes in Jackiw-Teitelboim gravity

Suh, S. Josephine (2020) Dynamics of black holes in Jackiw-Teitelboim gravity. Journal of High Energy Physics, 2020 (3). Art. No. 93. ISSN 1029-8479. doi:10.1007/jhep03(2020)093.

[img] PDF - Published Version
Creative Commons Attribution.

[img] PDF - Accepted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We present a general solution for correlators of external boundary operators in black hole states of Jackiw-Teitelboim gravity. We use the Hilbert space constructed using the particle-with-spin interpretation of the Jackiw-Teitelboim action, which consists of wavefunctions defined on Lorentzian AdS2. The density of states of the gravitational system appears in the amplitude for a boundary particle to emit and reabsorb matter. Up to self-interactions of matter, a general correlator can be reduced in an energy basis to a product of amplitudes for interactions and Wilson polynomials mapping between boundary and bulk interactions.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Suh, S. Josephine0000-0003-2393-6883
Additional Information:© 2020 The Authors. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited. Article funded by SCOAP3. Received 29 January 2020. Accepted 24 February 2020. Published 16 March 2020. We thank Alexei Kitaev, Joaquin Turiaci, Herman Verlinde, and Zhenbin Yang for related discussions. We gratefully acknowledge support by the Simons Foundation through the “It from Qubit” program. This research was also supported in part by the National Science Foundation under Grant No. NSF PHY-1748958. We are especially thankful to Donald Marolf and the high-energy and gravity group at UCSB for hospitality while this work was being completed.
Funding AgencyGrant Number
Simons FoundationUNSPECIFIED
Subject Keywords:2D Gravity, Black Holes, Models of Quantum Gravity, AdS-CFT Correspondence
Issue or Number:3
Record Number:CaltechAUTHORS:20200409-115738843
Persistent URL:
Official Citation:Suh, S.J. Dynamics of black holes in Jackiw-Teitelboim gravity. J. High Energ. Phys. 2020, 93 (2020).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102448
Deposited By: George Porter
Deposited On:10 Apr 2020 15:21
Last Modified:16 Nov 2021 18:12

Repository Staff Only: item control page